# SDR CALA0001410

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO RT CARGO TIE DOWN TRACK CORRODED AT FS 532 - 625 AND FS 693 - 807.  THE TIE DOWN TRACK SECTIONS WERE REMOVED AND NEW TRACK SECTIONS WERE INSTALLED IAW SRM 53-05, FIGURE 4.
